Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jml519

Does the pill hamper CSR progress?

This thought dawned on me last night. I am on week 7 and you'd think I just started CSR yesterday. My skin is STILL red, flaky, and burning. It hit me that when you go on birth control they strongly advise you to stay out of the sun as your skin becomes more sensitive to sunlight. I'm wondering then if this is why my face is still so irritated after all this time on the regimen? My whole life I've never had what I would consider to be sensitive skin. I can use any kind of body lotion, no problems shaving, I tan well. But my face is just not adjusting to CSR like it should and I'm wondering if the pill is to blame. Is there any known correlation? :think: Any other women on the pill/shot and also on CSR experience the same thing? The products I use are in my sig and I follow Dan's instructions so I don't think it's something I'm doing wrong in the application of products.

Share this post


Link to post
Share on other sites

bp definitly will cause irrition to your skin and well if birth control does it too that is like double sensitivity... also wondering why do both isn't birth control also used to control acne ? if you can't stop the redness it can also be that your a wee bit allergic to bp... might have to choose from one or the other or maybe bp is just too much on your skin/ skin doesn't like bp

Share this post


Link to post
Share on other sites

I suppose that might be part of it, although you are the first to mention this. I haven't been on BC pills for a long time, but when I was I didn't notice my skin being more sensitive. But I suppose it is entirely possible.

For people with very sensitive skin, we just usually advise you take your time increasing the amount of BP. I know it is very frustrating to not be able to move up to the full generous amount, but most people can eventually get there, it just may take longer.

Share this post


Link to post
Share on other sites

bp definitly will cause irrition to your skin and well if birth control does it too that is like double sensitivity... also wondering why do both isn't birth control also used to control acne ? if you can't stop the redness it can also be that your a wee bit allergic to bp... might have to choose from one or the other or maybe bp is just too much on your skin/ skin doesn't like bp

I am on Ortho-Tricyclin which is the acne-controlling pill but it does NOTHING for controlling my acne. Sometimes the hormones in the pill can cause acne in women who never used to have it, and I am assuming that it will only control acne for that particular group of women; NOT those who had acne to begin with.

But I am glad to know that as long as I'm just sensitive, and not allergic, that I can eventually see results. Thanks Brandy, that's really what I'm hoping for in the long run. If I know that it'll adjust SOMETIME then it makes it easier to tolerate the irritation for now. I was just afraid that since I'm this far in with continued irritation that I'm doomed with no hope of ever getting past this uncomfortable stage.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×